RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 68, Issue 1, Pages 57–65 (Mi mz919)  

This article is cited in 1 scientific paper (total in 1 paper)

Uncomplemented subspaces of Lorentz spaces

I. B. Bryskina, E. M. Semenovb

a Tel Aviv University
b Voronezh State University

DOI: https://doi.org/10.4213/mzm919

Full text: PDF file (193 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 68:1, 50–56

Bibliographic databases:

UDC: 517.5
Received: 31.07.1997
Revised: 21.01.2000

Citation: I. B. Bryskin, E. M. Semenov, “Uncomplemented subspaces of Lorentz spaces”, Mat. Zametki, 68:1 (2000), 57–65; Math. Notes, 68:1 (2000), 50–56

Citation in format AMSBIB
\Bibitem{BrySem00}
\by I.~B.~Bryskin, E.~M.~Semenov
\paper Uncomplemented subspaces of Lorentz spaces
\jour Mat. Zametki
\yr 2000
\vol 68
\issue 1
\pages 57--65
\mathnet{http://mi.mathnet.ru/mz919}
\crossref{https://doi.org/10.4213/mzm919}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1818959}
\zmath{https://zbmath.org/?q=an:0988.46008}
\transl
\jour Math. Notes
\yr 2000
\vol 68
\issue 1
\pages 50--56
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000089633400006}


Linking options:
  • http://mi.mathnet.ru/eng/mz919
  • https://doi.org/10.4213/mzm919
  • http://mi.mathnet.ru/eng/mz/v68/i1/p57

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Hernandez F.L., Semenov E.M., “On Disjoint Function Systems and Complemented Subspaces”, Positivity, 14:2 (2010), 215–223  crossref  mathscinet  zmath  isi  elib  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:309
    Full text:115
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020